# SDR SWAA2021081229104

- Difficulty date: January 22, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 787-847 Rbl26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO DOOR THRESHOLD FROM STA 787-847 RBL 26 WL 153 / CORROSION AT AFT CARGO DOOR THRESHOLD FROM STA 787-847 FOUND TO BE OUT OF LIMITS IAW SRM 523-60-15-1A-1 FIG 103 DETAIL D. REMOVED OLD WEB IAW SRM 51-40-02-0G-0 PAR 6C FIG 11. LOCATE; DRILLED; COUNTERSANK AND INSTALLED NEW WEB ITEM 7531818 P.O. 775352 IAW SRM 51-40-05-0G-0. SRM 51-40-08-0G-0. SRM 51-40-02-0G-0 PAR 6 AND DWG 146A8340 REV -. 92058U 01/24/20
